Alclef RB Tablet
Aceclofenac (100mg) + Paracetamol (325mg)
Biomorph Lifesciences · strip of 10 tablets
View referenceFind medicines by brand, ingredient or manufacturer in the collected catalogue.
Showing 8,449–8,472
Aceclofenac (100mg) + Paracetamol (325mg)
Biomorph Lifesciences · strip of 10 tablets
View referenceAceclofenac (100mg) + Paracetamol (325mg)
Biomorph Lifesciences · strip of 10 tablets
View referenceAceclofenac (100mg) + Thiocolchicoside (4mg)
Biomorph Lifesciences · strip of 10 tablets
View referenceCefaclor (125mg)
Taurus Laboratories Pvt Ltd · bottle of 30 ml Suspension
View referenceAmoxycillin (250mg) + Cloxacillin (250mg)
Lancer Health Care Pvt Ltd · strip of 10 capsules
View referenceAmoxycillin (NA) + Dicloxacillin (NA)
Lancer Health Care Pvt Ltd · strip of 10 capsules
View referenceAceclofenac (100mg) + Paracetamol (500mg)
Sterkem Pharma Pvt Ltd · strip of 10 tablets
View referenceAceclofenac (100mg) + Paracetamol (500mg)
Sterkem Pharma Pvt Ltd · strip of 10 tablets
View referenceMethylcobalamin (1000mcg) + Niacinamide (100mg)
Essential Life Sciences Pvt Ltd · ampoule of 2 ml Injection
View referenceCalcitriol (0.25mcg) + Calcium Carbonate (500mg)
Healthy Life Medicare · strip of 10 soft gelatin capsules
View referenceClobetasol (0.05% w/w) + Miconazole (2% w/w)
Apcon Remedies · tube of 20 gm Cream
View referenceMethylcobalamin (500mcg) + Alpha Lipoic Acid (300mg)
Healthy Life Medicare · strip of 10 soft gelatin capsules
View referenceGabapentin (300mg) + Methylcobalamin (500mcg)
Caddes Life Sciences · strip of 10 tablets
View referenceDisulfiram (500mg)
Elixir Life Care Pvt Ltd · strip of 10 tablets
View referenceLevocetirizine (5mg)
Alicia Healthcare · strip of 10 tablets
View referenceLevocetirizine (2.5mg)
Alicia Healthcare · bottle of 30 ml Syrup
View referenceLevocetirizine (2.5mg) + Montelukast (4mg)
Alicia Healthcare · bottle of 60 ml Syrup
View referenceLevocetirizine (5mg) + Montelukast (10mg)
Alicia Healthcare · strip of 10 tablets
View referenceSucralfate (1000mg) + Oxetacaine (20mg)
Zytras Life Sciences · bottle of 100 ml Syrup
View referenceParacetamol (500mg)
Alicon Pharmaceutical Pvt Ltd · strip of 10 tablets
View referenceParacetamol (250mg)
Alicon Pharmaceutical Pvt Ltd · bottle of 60 ml Suspension
View referenceChlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Biosys Medisciences · bottle of 60 ml Oral Suspension
View referenceChlorpheniramine Maleate (1mg) + Paracetamol (125mg)
Biosys Medisciences · bottle of 15 ml Oral Drops
View referenceChlorpheniramine Maleate (2mg) + Paracetamol (250mg)
Biosys Medisciences · bottle of 60 ml Oral Suspension
View referenceProduct facts come from the imported Indian Medicine Dataset and collected Tata 1mg listings. Source records may include duplicate brands or older products. Availability, prices and prescription requirements should be confirmed with a pharmacist. These entries are product references, not prescribing recommendations.